... says it make me aggressive and aggitated. Any like experiences? Other like drugs (xanax, valium, ativan) do the same!
I've been taking klonopin 2mg 3x's a day for about 11 months. It really calms me down and it lasts longer than Xanax. I'm not bipolar, but I have high anxiety, major depressive disorder, and panic attacks. I've never heard of it making people aggressive. What is your dosage, and how long have you been taking it? Have you tried meds that are not benzos and are made just for insomnia like Ambien, or Lunesta?
benzo side effects and withdrawl symptoms tend to be what they were actualy perscribed for in the first place... so it is possible that you would be aggitated and agressive as a side effect. it could just be the klon so switching to ativan or valium (i never recomend xanax unless its xr) may work, asking your psychiatrist would be best... (i dont have bp either so i dont know how that can effect it)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 5 answers
Posted 18 Oct 2010 • 8 answers
Posted 30 Oct 2011 • 4 answers
Posted 16 Feb 2013 • 3 answers
Posted 14 Apr 2015 • 2 answers